# SDR AALA20130213005

- Difficulty date: February 13, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 39,285 hours, 18,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED GEAR UNSAFE ILLUMINATED DURING GEAR RETRACTION.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SENSOR ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
